Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 6, Issue: 18)
Article Information:

Adaptive Segmentation Method for 2-D Barcode Image Base on Mathematic Morphological

Jianhua Li, Yi-Wen Wang, Yi Chen and Guocheng Wang
Corresponding Author:  Jianhua Li 

Key words:  2-D barcode, mathematical morphology, morphological segmentation, reconstruction, structure element, ,
Vol. 6 , (18): 3335-3342
Submitted Accepted Published
August 03, 2012 September 03, 2012 October 10, 2013
Abstract:

Segmentation is a key process of 2-D barcode identification. In this study we propose a fast adaptive segmentation method that is based on morphological method which is suitable for kinds of 2-D barcode images with different scale, angle and sort. The algorithm is based on mathematical morphology, the basic idea of the algorithm is to use Multi-scale open reconstruction of mathematical morphology to transform the image continuously, then choose whether to terminate by the results of the adjacent image transformation and finally get the final segmentation results by further processing of the images obtain from termination.The proposed approach is applied in experiments on 2-D barcodes with complicated background. The results indicated that the proposed method is very effective in adaptively 2-D barcode image segmentation.
Abstract PDF HTML
  Cite this Reference:
Jianhua Li, Yi-Wen Wang, Yi Chen and Guocheng Wang, 2013. Adaptive Segmentation Method for 2-D Barcode Image Base on Mathematic Morphological.  Research Journal of Applied Sciences, Engineering and Technology, 6(18): 3335-3342.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved